| Model Number |
02.12.E0510FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
03/25/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 march 2026.Gmk-spherika 02.12.E0510fr gmk-sphere tibial insert e-cross - flex 5r - 10mm (k202022) lot 2521356: (b)(4) items manufactured and released on 30-sep-2025.Expiration date: 16-sep-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 2 months from the primary,the patient came in presenting signs of an infection and the cause is unknown.The surgeon performed a washout and revised the 10mm tibial insert to a same size insert.The surgery was completed successfully.